# SDR CALA2023020600348

- Difficulty date: February 6, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 62,568 hours, 27,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: No Test
- Location: Aft Epsu Battery
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTING BATTERY CAPACITY OPERATIONAL CHECK {A3NB-33-3-6013} - MOST AFT EPSU BAT FAILED TEST REMOVED AND REPLACED EPSU BAT, OPS TST GOOD.
